# SDR MALA100022

- Difficulty date: January 31, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 25,743 hours, 28,350 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CTR AISLE SEAT TRACK REPLACEMENT AT STA 630. REPAIRED IAW EO S53060.
